# SDR DALA2025110608081

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 79,640 hours, 37,606 cycles
- Engine: Cfmint CFM565A3
- Engine time: 56,380 hours, 29,052 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

UNCOMMAND ENGINE SHUT DOWN,  RESET STARTING IAW MC ENG N1 HUNG.  REMOVED AND REPLACED NR 1 ENG ECU IAW AMM 73-21, FADEC BITE TEST AND ENG RUN N1 READ 21%, OPS CHECKED GOOD, OK FOR SERVICE. (LP: 7991956)
